A positional control problem in nonlinear parabolic systems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 961-967
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a5,
author = {V. I. Maksimov},
title = {A positional control problem in nonlinear parabolic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {961--967},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a5/}
}
V. I. Maksimov. A positional control problem in nonlinear parabolic systems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 961-967. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a5/